# SDR AALA20100713TUL02

- Difficulty date: July 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR CUTOUT BEAM IS CORRODED.  REMOVED CORROSION FROM MID CARGO DOOR CUTOUT BEAM PER SRM 53-10-03 FOUND TO BE IN CONDITION IV PER AARD 53-10-00-3.  INSTALLED DOUBLER PER AARD 53-10-00-3 AND EA MD-53-011762.
